American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Andrew Donald. Embedding Seifert manifolds in $S^4$. Trans. Amer. Math. Soc. 367 (2015) 559-595.
Abstract, references, and article information   
View Article: PDF

[2] Đorđe Baralić, Branislav Prvulović, Gordana Stojanović, Siniša Vrećica and Rade Živaljević. Topological obstructions to totally skew embeddings. Trans. Amer. Math. Soc. 364 (2012) 2213-2226. MR 2869204.
Abstract, references, and article information   
View Article: PDF

[3] Jesús González. Symmetric topological complexity as the first obstruction in Goodwillie’s Euclidean embedding tower for real projective spaces. Trans. Amer. Math. Soc. 363 (2011) 6713-6741. MR 2833574.
Abstract, references, and article information   
View Article: PDF

[4] A. Skopenkov. Embeddings of $k$-connected $n$-manifolds into $\mathbb {R}^{2n-k-1}$. Proc. Amer. Math. Soc. 138 (2010) 3377-3389. MR 2653966.
Abstract, references, and article information   
View Article: PDF

[5] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. Weak continuity of the Gauss-Codazzi-Ricci system for isometric embedding. Proc. Amer. Math. Soc. 138 (2010) 1843-1852. MR 2587469.
Abstract, references, and article information   
View Article: PDF

[6] Ryan Budney and Alexandra Mozgova. An obstruction to a knot being deform-spun via Alexander polynomials. Proc. Amer. Math. Soc. 137 (2009) 3547-3552. MR 2515425.
Abstract, references, and article information   
View Article: PDF

[7] Mikhail Skopenkov. Suspension theorems for links and link maps. Proc. Amer. Math. Soc. 137 (2009) 359-369. MR 2439461.
Abstract, references, and article information   
View Article: PDF

[8] Pascal Lambrechts and Victor Turchin. Homotopy graph-complex for configuration and knot spaces. Trans. Amer. Math. Soc. 361 (2009) 207-222. MR 2439404.
Abstract, references, and article information   
View Article: PDF

[9] Bang-He Li and Tian-Jun Li. Circle-sum and minimal genus surfaces in ruled 4-manifolds. Proc. Amer. Math. Soc. 135 (2007) 3745-3753. MR 2336591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Roger Fenn, Colin Rourke and Brian Sanderson. The rack space. Trans. Amer. Math. Soc. 359 (2007) 701-740. MR 2255194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Brian Dean. Embedded minimal disks with prescribed curvature blowup. Proc. Amer. Math. Soc. 134 (2006) 1197-1204. MR 2196057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pascal Lambrechts and Don Stanley. Examples of rational homotopy types of blow-ups. Proc. Amer. Math. Soc. 133 (2005) 3713-3719. MR 2163611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] James J. Hebda and Chichen M. Tsau. Framings of knots satisfying differential relations. Trans. Amer. Math. Soc. 356 (2004) 267-281. MR 2020032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Felix Schlenk. Volume preserving embeddings of open subsets of ${\mathbb R}^n$ into manifolds. Proc. Amer. Math. Soc. 131 (2003) 1925-1929. MR 1955282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Osamu Saeki and Masamichi Takase. Spin structures and codimension two embeddings of $3$-manifolds up to regular homotopy. Trans. Amer. Math. Soc. 354 (2002) 5049-5061. MR 1926849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pascal Lambrechts, Don Stanley and Lucile Vandembroucq. Embeddings up to homotopy of two-cones in euclidean space. Trans. Amer. Math. Soc. 354 (2002) 3973-4013. MR 1926862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Vincent Blanloeil and Osamu Saeki. A theory of concordance for non-spherical 3-knots. Trans. Amer. Math. Soc. 354 (2002) 3955-3971. MR 1926861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Donald M. Davis and Vitaly Zelov. Some new embeddings and nonimmersions of real projective spaces. Proc. Amer. Math. Soc. 128 (2000) 3731-3740. MR 1690981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bang-He Li. Representing nonnegative homology classes of $\mathbb{C}P^2\#n\overline{\mathbb{C}P}{}^2$ by minimal genus smooth embeddings. Trans. Amer. Math. Soc. 352 (2000) 4155-4169. MR 1637082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Terry Fuller. Distinguishing embedded curves in rational complex surfaces. Proc. Amer. Math. Soc. 126 (1998) 305-310. MR 1416086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Osamu Saeki and Kazuhiro Sakuma. Immersed $n$-manifolds in $\mathbf{R}^{2n}$ and the double points of their generic projections into $\mathbf{R}^{2n-1}$. Trans. Amer. Math. Soc. 348 (1996) 2585-2606. MR 1322957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael Weiss. Calculus of embeddings. Bull. Amer. Math. Soc. 33 (1996) 177-187. MR 1362629.
Abstract, references, and article information   
View Article: PDF

[23] Carlos Biasi and Osamu Saeki. On the Betti number of the image of a codimension-$k$ immersion with normal crossings . Proc. Amer. Math. Soc. 123 (1995) 3549-3554. MR 1273476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Peter Teichner. $6$-dimensional manifolds without totally algebraic homology . Proc. Amer. Math. Soc. 123 (1995) 2909-2914. MR 1264830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jian Han Guo and Dan Yan Gan. Representing characteristic homology classes of $m\bold C{\rm P}\sp 2\,\#\,n\overline {{\bf C}{\rm P}}{}\sp 2$ . Proc. Amer. Math. Soc. 121 (1994) 1251-1255. MR 1205494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bang He Li. Generalization of the Whitney-Mahowald theorem . Trans. Amer. Math. Soc. 346 (1994) 511-521. MR 1273536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] P. B. Kronheimer and T. S. Mrowka. Recurrence relations and asymptotics for four-manifold invariants . Bull. Amer. Math. Soc. 30 (1994) 215-221. MR 1246469.
Abstract, references, and article information   
View Article: PDF

[28] Dan Yan Gan and Jian Han Guo. Embeddings and immersions of a $2$-sphere in $4$-manifolds . Proc. Amer. Math. Soc. 118 (1993) 1323-1330. MR 1152976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] P. B. Kronheimer. The genus-minimizing property of algebraic curves . Bull. Amer. Math. Soc. 29 (1993) 63-69. MR 1193539.
Abstract, references, and article information   
View Article: PDF

[30] Martin Scharlemann. Handlebody complements in the $3$-sphere: a remark on a theorem of Fox . Proc. Amer. Math. Soc. 115 (1992) 1115-1117. MR 1116272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2